# SDR ASAA0976776

- Difficulty date: September 24, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Part number: 181A20011
- Condition: Gouged
- Location: Bs 1008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB STA 92.7 RIB FRONT SPAR UPPER CLEVIS AFT LUG AFT FACE UPPER EDGE GOUGED. REPAIRED PEER EA
